Psycho-Babble Medication Thread 1094425

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

Nardil completely pooped out

Posted by Kusochibi888 on August 14, 2017, at 16:51:11

Nardil for almost a year saved me for social anxiety and depression. I could do anything, go anywhere, now its like I'm alright right back where I start with it maybe only working 5% What can I do to get it to work again, for the social anxiety and everything? It's the only med thats ever worked on me. It was so amazing feeling cured, then once it pooped out it was like I lost everything... even the new self I had become 8 years being locked up only to finally get out and be able to socialize thanks to Nardil, but it's like a sugar pill now. I admit I only know so much about medications, but I know enough to where most things are contraindicated with Nardil, some only falsely stated by psychiatrist. They won't let you try anything.. so I have to but my medication another way it's frustrating. This happened when I got trapped somewhere where I couldn't get to my meds for a whole month, and the response never returned after that. I really need some help here, I'm at the worst depression I've been at, I can't even leave the house alone anywhere, and living in constant panic and fear much worse than ever before. Do you guys know anyway to get the response back? I appreciate any help someone can give I'm willing to try any anything. Any more complicated meds besides the usual abilify, latuda that don't work.

 

Re: Nardil completely pooped out

Posted by linkadge on August 14, 2017, at 16:57:47

In reply to Nardil completely pooped out, posted by Kusochibi888 on August 14, 2017, at 16:51:11

Hmm...

How much are you taking?

Have you sleep patterns changed since relapse?

Some people need a benzo in addition to antidepressant for social phobia. Have you tried clonazepam?

Linkadge

 

Re: Nardil completely pooped out

Posted by PeterMartin on August 15, 2017, at 3:27:00

In reply to Nardil completely pooped out, posted by Kusochibi888 on August 14, 2017, at 16:51:11

I know there are at least 2 (maybe 3) generic versions of Nardil. Have you always taken the same brand? Sometimes pharmacies switch the brands they stock w.o. telling you. Or if you filled at a different pharmacy.

Its true generics are -supposed- to be the same but due to fillers/binders/etc people have different reactions. Like for me one time my pharmacy filled my Lamictal w. a brand other than Teva which I was used to. A few weeks later I was depressed......atthe time I didn't connect the dots right away. Once I got the other generic I felt better again.

Also if you haven't changed anything in regards to the brand maybe you could that to jumpstart a response. If you were taking Gladstone/Gravis (or whoever makes it) the other brand. Call pharmacies in the area and ask which manufacturer they carry for Nardil and then just fill your next script at one that has the alternative brand.

That's what I would do.

 

Re: Nardil completely pooped out

Posted by Lamdage22 on August 15, 2017, at 12:38:57

In reply to Re: Nardil completely pooped out, posted by PeterMartin on August 15, 2017, at 3:27:00

Wow. More reason to not recommend medication.

I am sorry i dont have any advice except dont get hooked on benzos unless you want another disappointment.


 

Re: Nardil completely pooped out

Posted by Lamdage22 on August 15, 2017, at 12:41:58

In reply to Re: Nardil completely pooped out, posted by Lamdage22 on August 15, 2017, at 12:38:57

If you happen to want to quit Nardil i would recommend a gradual taper. Most people fail to withdraw from medication because they are doing it too quickly.

There is a 5-10% every 4-6 weeks rule. Most doctors and scientists that have researched the topic of withdrawal recommend this.

Good luck.

 

Re: Nardil completely pooped out

Posted by linkadge on August 15, 2017, at 13:37:01

In reply to Re: Nardil completely pooped out, posted by Lamdage22 on August 15, 2017, at 12:41:58

Medications can stop working for a variety of reasons. That doesn't (necessarily) mean somebody shouldn't try medications or make adjustments when necessary.

The notion that benzos are addictive and other medications (i.e. paxil, Effexor etc.) are not, is deeply flawed.

My psychiatrist told me that he often sees patients whose anxiety simply is not responsive to antidepressants.

I still rely on benzodiazapines a few times a week. It is not addiction (since the schedule of usage is completely sporatic and is non-escalating) and not for lack of trying basically every other type of medication.

I love how doctors will yank you off a small dose of Xanax to put you on Seroquel or some other (more impairing) drug.

Linkadge

 

Re: Nardil completely pooped out

Posted by Lamdage22 on August 16, 2017, at 7:52:02

In reply to Re: Nardil completely pooped out, posted by linkadge on August 15, 2017, at 13:37:01

Well everybody can make their own decisions. What happened here sounds really undesirable. You have to admit. Panic worse than before the med... that sucks.

 

Re: Nardil completely pooped out PeterMartin

Posted by porkpiehat on August 16, 2017, at 14:34:51

In reply to Re: Nardil completely pooped out, posted by PeterMartin on August 15, 2017, at 3:27:00

> I know there are at least 2 (maybe 3) generic versions of Nardil. Have you always taken the same brand? Sometimes pharmacies switch the brands they stock w.o. telling you. Or if you filled at a different pharmacy.
>
> Its true generics are -supposed- to be the same but due to fillers/binders/etc people have different reactions. Like for me one time my pharmacy filled my Lamictal w. a brand other than Teva which I was used to. A few weeks later I was depressed......atthe time I didn't connect the dots right away. Once I got the other generic I felt better again.
>
> Also if you haven't changed anything in regards to the brand maybe you could that to jumpstart a response. If you were taking Gladstone/Gravis (or whoever makes it) the other brand. Call pharmacies in the area and ask which manufacturer they carry for Nardil and then just fill your next script at one that has the alternative brand.
>
> That's what I would do.

Second this. Funny you mentioned Lamictal! Teva is like the branded version seems much more "active" than the other generics, but the SE's are worse. Seems like a different molecule to me.

How are you finding Lamictal interacts with MAOI?

 

Re: Nardil completely pooped out

Posted by PeterMartin on August 17, 2017, at 3:03:07

In reply to Re: Nardil completely pooped out PeterMartin, posted by porkpiehat on August 16, 2017, at 14:34:51

>>> Call pharmacies in the area and ask which manufacturer they carry for Nardil and then just fill your next script at one that has the alternative brand.
> >
> > That's what I would do.
>
> Second this. Funny you mentioned Lamictal! Teva is like the branded version seems much more "active" than the other generics, but the SE's are worse. Seems like a different molecule to me.
>
> How are you finding Lamictal interacts with MAOI?
>
>

Is Teva the brand you stuck with? I agree there are side effects.

I dont think I mentioned it but I do actually take Marplan w Lamictal. It's been a good combo for me since 2010. I wouldn't say great but I don't get depressed and minor adjustments usually kickstart response.

It looks like I'll be coming off Marplan soon though since my gf is switching jobs and her new insurance (which I rely on) won't cover it. I still pay about $90 a month for it now (only taking 35mg). Off insurance it would literally be $1000+ a month. No way.

I'd love to try Nardil again (tried it once in 2006 but ended up going manic cause I was young and into recreational stuff also). The weight gain though I think will keep me away. Sucks but I already slightly over weight and almost bald.....last thing i need is more weight gain. I keep hoping science will deliver on pills for those two (weight/hair) ha...

Good luck original poster. Let us know. Don't give up on Nardil just yet. Sometimes even a short drug holiday can refresh the response after your body start to miss it....

 

Re: Nardil completely pooped out

Posted by Lamdage22 on August 21, 2017, at 6:54:18

In reply to Re: Nardil completely pooped out, posted by PeterMartin on August 17, 2017, at 3:03:07

I used to be hoping for new and better pills, too. Not anymore.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.